# SDR USAA2014061300026

- Difficulty date: June 12, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 54,892 hours, 20,116 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Dirty
- Location: Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO NR 1 ENG OIL QTY DROPPED ERRATICALLY.  CLEANED OIL QTY INDICATOR CONNECTOR.
